# SDR ASAA2023050243086

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 4,968 hours, 1,457 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE WITH WEATHER RADAR ON WITH RECEIVED PWS FAIL AND WX FAIL TURNED OFF THEN ON OPS NORMAL. GROUNDED - YES. PERFORMED B737-9 FIM TASK 34-41-00-810-818 AND WEATHER RADAR OPERATIONAL TEST PER B737-9 AMM 34-41-00-710-801. OPS CHECK NORMAL AT THIS TIME.
